A complex travelling wave solution to the KdV-Burgers equation
MetadataShow full item record
CitationDemiray, H. (2005). A complex travelling wave solution to the KdV–Burgers equation. Physics Letters A, 344(6), 418-422. doi:10.1016/j.physleta.2004.09.087
In the present work, making use of the hyperbolic tangent method a complex travelling wave solution to the KdV-Burgers equation is obtained. It is observed that the real part of the solution is the combination of a shock and a solitary wave whereas the imaginary part is the product of a shock with a solitary wave. By imposing some restrictions on the field variable at infinity, two complex waves, i.e., right going and left going waves with specific wave speed are obtained.